# SDR AALA202510068433

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 47,620 hours, 20,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO OPEN. REMOVE AND REPLACED 1EA PIN (AALA202510064420), 1EA SPRING (AALA202510064056), AND 1EA LINK (AALA202510068433) FROM L1 FORWARD ENTRY DOOR GUIDE ARM. PER AMM 52-11-21. OPERATIONAL CHECK NORMAL.
